# SDR HNAA2017072500248

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 48,163 hours, 70,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WHILE IN ARMED POSITION.  R & R THE EMERGENCY LIGHT CONTROL BOX,  OPS CHECKED GOOD, OK FOR SERVICE
